# SDR 2006UALA02329

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Ge CFM56*
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE CUT-OUT TORN FROM CONTACT WITH DOOR STRUCTURE.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL DOUBLER AND FILLER REPAIR PER SRM 53-10-01 REPAIR NR 5.
